×

On a \(p\)-Kirchhoff problem involving a critical nonlinearity. (English. French summary) Zbl 1298.35096

Author’s abstract: This paper deals with a \(p\)-Kirchhoff type problem involving the critical Sobolev exponent. Under some suitable assumptions, we show the existence of at least one solution.

MSC:

35J92 Quasilinear elliptic equations with \(p\)-Laplacian
35B33 Critical exponents in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Allaoui, M.; El Amrouss, A.; Ourraoui, A., On a class of nonlocal \(p(x)\)-Laplacian Neumann problems, Thai J. Math., (2014), (15 p.), in press · Zbl 1388.35041
[2] Alves, C. O.; Corrêa, F. J.S. A.; Figueiredo, G. M., On a class of nonlocal elliptic problems with critical growth, Differ. Equ. Appl., 2, 409-417, (2010) · Zbl 1198.35281
[3] Autuori, G.; Colasuonno, F.; Pucci, P., Lifespan estimates for solutions of polyharmonic Kirchhoff systems, M3AS: Math. Models Methods Appl. Sci., 22, 1150009, (2012), (36 p.) · Zbl 1320.35092
[4] Autuori, G.; Colasuonno, F.; Pucci, P., On the existence of stationary solutions for higher-order p-Kirchhoff problems, Commun. Contemp. Math., (2014), (33 p.), in press · Zbl 1325.35129
[5] Autuori, G.; Pucci, P., Kirchhoff systems with dynamic boundary conditions, Nonlinear Anal., 73, 1952-1965, (2010) · Zbl 1197.35173
[6] Autuori, G.; Pucci, P.; Salvatori, M. C., Global nonexistence for nonlinear Kirchhoff systems, Arch. Ration. Mech. Anal., 196, 489-516, (2010) · Zbl 1201.35138
[7] Chipot, M.; Lovat, B., Some remarks on nonlocal elliptic and parabolic problems, Nonlinear Anal., 30, 7, 4619-4627, (1997) · Zbl 0894.35119
[8] Colasuonno, F.; Pucci, P., Multiplicity of solutions for \(p(x)\)-polyharmonic elliptic Kirchhoff equations, Nonlinear Anal., 74, 5962-5974, (2011) · Zbl 1232.35052
[9] Dreher, M., The Kirchhoff equation for the p-Laplacian, Rend. Semin. Mat. (Torino), 64, 217-238, (2006) · Zbl 1178.35006
[10] Ekeland, I., On the variational principle, J. Math. Anal. Appl., 47, 324-353, (1974) · Zbl 0286.49015
[11] El Hamidi, A.; Rakotoson, J. M., Compactness and quasilinear problems with critical exponents, Differ. Integral Equ., 18, 1201-1220, (2005) · Zbl 1212.35113
[12] A. Fiscella, E. Valdinoci, A critical Kirchhoff type problem involving a non-local operator, preprint. · Zbl 1283.35156
[13] Hamydy, A.; Massar, M.; Tsouli, N., Existence of solutions for a p-Kirchhoff type problems with critical exponent, Electron. J. Differ. Equ., 2011, 1-8, (2011) · Zbl 1254.35005
[14] Kirchhoff, G., Mechanik, (1883), Teubner Leipzig · JFM 08.0542.01
[15] Lions, J.-L., On some questions in boundary value problems of mathematical physics, (De La Penha, G. M.; Medeiros, L. A.J., Proceedings of the International Symposium on Continuum Mechanics and Partial Differential Equations, Rio de Janeiro, 1977, North-Holland Mathematics Studies, vol. 30, (1978)), 284-346
[16] Ma, T. F., Remarks on an elliptic equation of Kirchhoff type, Nonlinear Anal., 63, 1967-1977, (2005)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.